MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Use of Device Problem (1670)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id:sw app 9735762, software version: 2.1.0 h3 and h6: no products have been returned to medtronic for analysis.Codes b17, c20, d15 are applicable.  a23 applies to difficulty with registering the patient.A0908 applies to trace would jump over to the patient's right.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in an unknown procedure.It was reported that there was difficulty with registering the patient.The site noted that after completing a trace registration, the trace would jump over to the patient's right. troubleshooting was performed. technical support (ts) had the site reposition the reference frame closer to the patient.The site was able to successfully register after moving the frame.The issue was resolved on the call. the length of the surgical delay is pending.The patient outcome is pending.
 
Additional Manufacturer Narrative
H2-3) the software analysis concluded that the software appeared to be operating as intended.The logs were reviewed.They captured 2 sessions on the date of the issue; however, there were no indications of abnormalities related to the shift in the registration.According to the provided screenshot, the patient's head was not included in the scans, which resulted in a smaller area for collecting the trace points.As per the stealth imaging protocol, it was recommended to include the patient's tip of the nose and the head in the scans to obtain a larger area for tracing and to enhance accuracy.Based on the troubleshooting information, the issue was addressed after repositioning the reference frame closer to the patient.There was no evidence to suggest that a software anomaly contributed to the reported behavior.Codes: b01, c19, d14 h2) please see section d9 for when the software was available for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20500075
Report Number1723170-2024-03245
Device Sequence Number17955598
Product Code HAW
UDI-Device Identifier00763000360450
UDI-Public00763000360450
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown